# SDR HALA2023081100171

- Difficulty date: August 9, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 38,067 hours, 6,010 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Sensor
- Part number: 38846471
- Part serial: NSN
- Condition: Faulty
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU BLEED FAULT ON ECAM. PERFORMED TSM 49-00-00-810-811-A, REMOVED AND REPLACED BLEED FLOW SENSOR ASSY. OPS CHECK OF APU BLEED GOOD. OK FOR SVC.
